# SDR SWAA2021040237019

- Difficulty date: December 16, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120BF HAS MULTIPLE AREAS OF CORROSION ALONG EDGES; AS MARKED. / EVALUATED CORROSION ON FWD CARGO FWD FLOOR PANEL 120DF; FOUND TOTAL ACCUMULATED DAMAGE LENGTH TO BE MORE THAN THE ALLOWED 20' MAX - OUT OF LIMITS IAW SRM 53-00-53-1A-1; FABRICATED NEW PANEL 120BF IAW AMM 25-52-01-201-801 AND BOEING DWG 453A1610 REV F; TREATED AND PRIMED IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804 P/N 453A1610-15 ATAG A02555
